MAUDE Adverse Event Report: LIVANOVA DEUTSCHLAND GMBH SRD S5 ERC TUBING CLAMP/500MM; CONTROL, PUMP SPEED, CARDIOPULMONARY BYPASS

LIVANOVA DEUTSCHLAND GMBH SRD S5 ERC TUBING CLAMP/500MM; CONTROL, PUMP SPEED, CARDIOPULMONARY BYPASS
Catalog Number 60-05-60
Medical Device Problem Code Difficult to Open or Close (2921)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/23/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A.1.-a.5.Patient information were not provided.H10: livanova deutschland manufactures the s5 erc tubing clamp.The incident occurred in united states.Livanova initiated an investigation.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.
 
Event or Problem Description
Livanova deutschland has received a report that flow dropped with electronic remote clamp activated by itself during a procedure there is no report of any patient injury.
 
Additional Manufacturer Narrative
No additional information has been provided by customer and no request of service activity has been requested.Consequently, it can be assumed that the issue was a one-off event never reoccurred.Complaints database analysis revealed no similar event since unit installation in 2019.Considering the level of information provided, a specific root cause cannot be determined.However, based on similar events reported by other customers the most likely root cause of the event are the following: (i) defective internal board; (ii) faulty communication between the mentioned erc and the related s5 console and/or (iii) user perception ( erc clamp correctly closed following an alarm condition).The risk is in the acceptable region.No specific action was currently deemed necessary.Livanova will keep monitoring the market.
 
Event or Problem Description
See intial report.

Brand Name
SRD S5 ERC TUBING CLAMP/500MM
Common Device Name
CONTROL, PUMP SPEED, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
LIVANOVA DEUTSCHLAND GMBH
lindberghstrasse 25
munich
Manufacturer (Section G)
LIVANOVA DEUTSCHLAND GMBH
lindberghstrasse 25
munich 80309
GM   80309
Manufacturer Contact
enrico greco
14401 w. 65th way
arvada, CO 80004
MDR Report Key17170967
Report Number9611109-2023-00278
Device Sequence Number17790522
Product Code DWA
UDI-Device Identifier04033817901051
UDI-Public010403381790105111190527
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K032213
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 08/29/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number60-05-60
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/24/2023
Supplement Date Received by Manufacturer07/31/2023
Initial Report FDA Received Date06/21/2023
Supplement Report FDA Received Date08/29/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/27/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown